National Changhua University of Education Institutional Repository : Item 987654321/12128
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18461382      Online Users : 243
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/12128

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12128

Title: On the Security Methods for Protecting Password Transmission
Authors: Tseng, Yuh-Min;JAN, Jinn-Ke;CHIEN, Hung-Yu
Contributors: 數學系
Keywords: Cryptography;Password;Hash function;Discrete logarithm
Date: 2001
Issue Date: 2012-07-03T03:42:53Z
Publisher: Institute of Mathematics and Informatics
Abstract: Peyravian and Zunic (2000) proposed a password transmission scheme and a password
change scheme over an insecure network. Their proposed solutions do not require the use of any
symmetric-key or public-key cryptosystems. However, this article points out that their schemes
have several security flaws for practical applications. A slight improvement on their schemes is
proposed in this paper to remove the security flaws.
Relation: Informatica, 12(3): 469-476
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML420View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback